# SDR R61A2020110200725

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 33,020 hours, 21,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003619
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,299 hours, 15,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY LIGHTS INOPERABLE.  R & R R2 EMERGENCY LIGHT POWER UNIT, IAW AMM 33-50-01.
